# SDR SWAA2019080635685

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 42,694 hours, 23,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO ILLUMINESCENT FLOOR LIGHT STRIP AT ROW 8 COMING UP.          / SECURED STRIP PER AMM.
